# SDR F3LA2018012900281

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 47,976 hours, 20,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Frames 66-68
- Part time: 47,976 hours, 20,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF CORROSION ON THE FLOOR SUPPORT Y765 BETWEEN FRAMES 66 AND 68.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, 51-72-11-911-001, 53-00-14-283-002, AND 51-44-11.
